MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS LEAD EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 50CM, B; DBS LEAD EXTENSION
Model Number 6371
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient had a fractured lead extension.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead extension was replaced to address the issue.Therapy was restored post-operatively.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 50CM, B
Common Device Name
DBS LEAD EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24593985
Report Number1627487-2026-01212
Device Sequence Number18730819
Product Code MHY
UDI-Device Identifier05415067020307
UDI-Public(01)05415067020307(10)6262960(17)200109
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2020
Device Model Number6371
Device Catalogue Number6371
Device Lot Number6262960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP (X2).; DBS IPG.; DBS LEAD (X2).; DBS LEAD EXTENSION.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight113 KG